# SDR IPXA2025041065680

- Difficulty date: March 10, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER APU INTAKE DOOR SURROUND STRAP P/N 148N3138-20 AT FS 1787 HAS CORROSION WITH CORRODED NUTPLATES.  INSTALLED FWD STRAP P/N 148N3138-20 PER B757 SRM 51-40-02 P/N BACR15CE8KE7 BACH # 4256147 (35 EA) RIVETS
